# SDR SWIA200412922

- Difficulty date: February 16, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 23,976 hours, 20,508 cycles
- Engine: Ge CF343B1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404101
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT JERKS LEFT AND RIGHT MAINLY IN TURNS AND MOST PRONOUNCED WHEN SELECTING AND DE-SELECTING TURBULENCE BUTTON.  REMOVED AND REPLACED RIGHT AUTO PILOT SERVO IAW 22-11-21.  OPS CHECK GOOD.  P/N:  622-4404-101, S/N OFF:  122.
